MathSciNet Relay Station
MathSciNet bibliographic data
MR1698967 (2000f:60091) 60H15
Gyöngy, István; Nualart, David On the stochastic Burgers' equation in the real line. Ann. Probab. 27 (1999), no. 2, 782–802.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement